Radial type solutions for a class of third order equations and their iterates. (English) Zbl 0959.35129

Summary: We obtain solutions of radial type for a class of linear partial differential equations with singular coefficients and of third order. We also obtain a similar type of solutions for the iterated forms of the same equations. Here the essential operators include the Laplacian.


35M20 PDE of composite type (MSC2000)
35A08 Fundamental solutions to PDEs
Full Text: EuDML


[1] ALTIN A.: Solution of type \(r^m\) for a class of singular equations. Internat. J. Math. Math. Sci. 5 (1982), 613-619. · Zbl 0492.35003 · doi:10.1155/S0161171282000593
[2] ALTIN A.: Some expansion formulas for a class of singular partial differential equations. Proc. Amer. Math. Soc. 85 (1982), 42-46. · Zbl 0486.35018 · doi:10.2307/2043278
[3] SNEDDON I. N.: Elements of Partial Differential Equations. McGraw Hill, New York, 1957. · Zbl 0077.09201
[4] WEINSTEIN A.: On a singular differential operator. Ann. Mat. Pura Appl. (4) 49 (1960), 359-365. · Zbl 0094.06101 · doi:10.1007/BF02414059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.